# SDR USAA020301

- Difficulty date: July 20, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 48,430 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND KEEL BEAM CORRODED, 3-4 INCHES, EXFOLIATION THROUGH BEAM S-28R AT STATION 540.  CORROSION LEVEL 2, TASK NR C53-208-01.  REPLACED KEEL BEAM SECTION PER EA 74111.  (M)
